Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, I.

Dorothee D. Haroske; Leszek Skrzypczak

Revista Matemática Complutense (2008)

  • Volume: 21, Issue: 1, page 135-177
  • ISSN: 1139-1138

How to cite

top

D. Haroske, Dorothee, and Skrzypczak, Leszek. "Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, I.." Revista Matemática Complutense 21.1 (2008): 135-177. <http://eudml.org/doc/42304>.

@article{D2008,
author = {D. Haroske, Dorothee, Skrzypczak, Leszek},
journal = {Revista Matemática Complutense},
keywords = {wavelet bases; Muckenhoupt weighted function spaces; compact embeddings; entropy numbers; approximation numbers},
language = {eng},
number = {1},
pages = {135-177},
title = {Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, I.},
url = {http://eudml.org/doc/42304},
volume = {21},
year = {2008},
}

TY - JOUR
AU - D. Haroske, Dorothee
AU - Skrzypczak, Leszek
TI - Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, I.
JO - Revista Matemática Complutense
PY - 2008
VL - 21
IS - 1
SP - 135
EP - 177
LA - eng
KW - wavelet bases; Muckenhoupt weighted function spaces; compact embeddings; entropy numbers; approximation numbers
UR - http://eudml.org/doc/42304
ER -

NotesEmbed ?

top

You must be logged in to post comments.